Passer au contenu de la page principale

LIANG

Participe à 1 Session
LIANG Liang est doctorante en géographie au sein de l’équipe « Habiter le Monde » à l’école doctorale des sciences humaines et sociales de l’Université de Picardie Jules Verne (Amiens, France) et fait son doctorat avec O. Lazzarotti et B. Taunay. D’origine chinoise, elle est arrivée en France 2010 pour faire un master (parcours culture, patrimoine et tourisme) à l’ITBS de l’Université d’Angers. Elle effectue actuellement des travaux de recherche sur la question de la reproduction mémorielle et de la modernisation dans la société contemporaine chinoise. Son terrain d’étude se focalise à Canton et Foshan au sud de la Chine.

Sessions auxquelles LIANG participe

Samedi 4 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)

Sessions auxquelles LIANG assiste

Vendredi 3 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
14:30
14:30 - 16:00 | 1 heure 30 minutes
Co-Construction and Community Based HeritageUrban HeritageActivists and ExpertsArchitecture and Urbanism

Qu’est-ce que le patrimoine change à Montréal? Qu’est-ce que Montréal change au patrimoine? Ce débat vise à mettre en discussion l'évolution et le devenir du patrimoine dans la métropole du Québec en interrogeant les motifs de l'attachement (ou de l'indifférence) de la société civile et des décideurs, mais aussi en questionnant les moyens dont ils disposent pour agir sur le patrimoine. Au-delà de la fameuse "pierre grise" et des matériaux expressifs de l'identité historique de Montré...

Guillaume Ethier

Modérateur.rice

France St-Jean

Potentiel.le

Luc Ferrandez

Participant.e

Dinu Bumbaru

Participant.e
17:00
17:00 - 19:30 | 2 heures 30 minutes
Festive Event
19:30
19:30 - 21:00 | 1 heure 30 minutes
Research-Creation Installation or PerformancePublic event

Dimanche 5 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
7:00
7:00 - 8:45 | 1 heure 45 minutes
Public event

(In English) Chinatown, born in the second half of the 19th century, is a hub of commercial and sociocultural activities which showcases Chinese culture in Montreal. It has become, over time, an iconic landscape of the city’s cultural diversity. Jonathan Cha, urbanologist, landscape architect and doctor in both space and town planning, proposes a discovery tour allowing us to get acquainted with the history of the district and the decipherment of its landscape. _ Le Quartier chinois, né dans ...

Lundi 6 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
7:00
7:00 - 9:00 | 2 heures
Public event

Canal: Walking the Post-Industrial Lachine Canal (COHDS, 2013 - bilingual) is an audio-walk and booklet that takes listeners from the Atwater Market to the Saint Gabriel Lock, exploring the post-industrial transformation of a once heavily industrialized area. The Lachine Canal area has undergone dramatic changes, as mills and factories were closed and then demolished or converted into high-end condominiums. The adjoining working-class neighbourhoods ...

Mardi 7 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)
19:00
19:00 - 23:00 | 4 heures
Festive Event

The closing dinner of the conference, called “Pawâ” according to a French-Canadian tradition borrowed from the Native American lexicon, will be an opportunity to discover, in the heart of the Old Port of Montreal, an original culinary creation by the caterer Agnus Dei, from the renowned Maison Cartier-Besson in Montreal, leader in its field for its boundless creativity and event expertise. The dinner, in the form of stations, will offer delegates an exploration of Quebecois culinary heritage,...

Mercredi 8 Juin, 2016

Fuseau horaire: (GMT-05:00) Eastern Time (US & Canada)